MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX500H15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a cpap device's sound abatement foam became degraded and caused neuro endocrine cancer tumors.The patient did receive medical intervention in the form of surgery.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported mdr 2518422-2021-04240 as the investigation is ongoing and a follow up report will be submitted when the manufacturer has completed the investigation.The correct text should state the following.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.Correction to h7: recall.Correction to h9: res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to a cpap device's sound abatement foam and became degraded and caused neuro endocrine cancer tumors.The patient did receive medical intervention in the form of surgery.Section g3 was corrected to reflect the bad when new information was received.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to a cpap device's sound abatement foam and became degraded and caused neuro endocrine cancer tumors.The patient did receive medical intervention in the form of surgery.Despite multiple attempts on (b)(6) 2021, (b)(6) 2022, (b)(6) 2022, the device has not yet returned to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Section h6 updated in this report.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12510278
Report Number2518422-2021-04240
Device Sequence Number5173758
Product Code BZD
UDI-Device Identifier00606959027350
UDI-Public00606959027350
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLX500H15
Device Catalogue NumberBLX500H15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer09/22/2021
09/22/2021
04/06/2022
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date09/22/2021
08/09/2022
08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale